MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION?; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION?; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.G4: k143481, k192360, k220796 (reported here as the premarket / 510(k) #'s exceeded the character limit for designated field).
 
Event or Problem Description
It was reported that the patient experienced cardiac tamponade.After an ablation procedure using an intellamap orion catheter the patient experienced cardiac tamponade shortly after returning to the hospital ward.The complication went unnoticed on the day of the procedure as the patient's blood pressure remained stable, but it was observed on echocardiogram the following day.The patient had a thoracotomy performed six days after the procedure.The tamponade likely occurred around the left inferior (li) of the left atrium (la).The current condition of the patient is unknown.The device is not expected to be returned for analysis due to disposal.
 
Additional Manufacturer Narrative
Investigation summary: based on the available information, although no product has been returned due to disposal, we have determined that the cardiac tamponade is a known inherent risk with use of this product.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: it was indicated the device is unavailable for return; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use confirmed that cardiac tamponade is addressed as a potential procedural complication when using the intellamap orion high resolution mapping catheter.Additionally, based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use.Risk review: a review of the intellamap orion high resolution mapping catheter risk documentation was completed and confirmed that the event of cardiac tamponade was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the information provided, the reported event of cardiac tamponade is a known inherent risk of the intellamap orion high resolution mapping catheter.As stated by the instructions for use, "potential adverse events related to the mapping, the ablation catheter(s), and/or the interventional procedure include, but are not limited to: cardiac trauma, for example: cardiac tamponade." there were no indications that the device was used outside the bounds of labeled/indicated use or evidence of a product performance related issue.G4: k143481, k192360, k220796 (reported here as the premarket / 510(k) #'s exceeded the character limit for designated field).
 
Event or Problem Description
It was reported that the patient experienced cardiac tamponade.After an ablation procedure using an intellamap orion catheter the patient experienced cardiac tamponade shortly after returning to the hospital ward.The complication went unnoticed on the day of the procedure as the patient's blood pressure remained stable, but it was observed on echocardiogram the following day.The patient had a thoracotomy performed six days after the procedure.The tamponade likely occurred around the left inferior (li) of the left atrium (la).The current condition of the patient is unknown.The device is not expected to be returned for analysis due to disposal.It was further reported that the patient was discharged from the hospital.

Brand Name
INTELLAMAP ORION?
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24457250
Report Number2124215-2026-10748
Device Sequence Number9968844
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)270522(10)37991971
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0037991971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/20/2026
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexUnknown